# SDR 2024FA0000762

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: General aviation
- Make and model: Hughes 369
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369F51491
- Condition: Wrong Part
- Location: M/R Transmission
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE INSTALLING X4 'OVERHAULED' ACCESSORY BEARINGS ONTO ACCESSORY SHAFT, ENGINEER NOTICED THE ID OF X2 BEARINGS WERE SIGNIFICANTLY SMALLER THAN THE ID OF THE OTHER 2 BEARINGS.  X4 ACCESSORY BEARINGS P/N: 369F5149-1 SENT TO PAS MRO FOR OVERHAUL ON JOB/40834 (JSPO18280).  BEARINGS RECEIVED AND BATCHED IN (OAL/035265) AS OH CONDITION.  HOWEVER, THE CERTS RECEIVED STATE THEY ARE INSPECTED (WHICH IS UNUSUAL AS PAS MRO NORMALLY RETURN BEARINGS AND THE CERT SHOWS THEM AS OVERHAULED).  ADDITIONALLY ONE OF THE BEARINGS WITH THE CORRECT ID. DOESNT SEEM TO HAVE HAD ANY REPAIR CARRIED OUT. IT FEELS ROUGH/NOTCHY, AND WOULD NOT PASS INSPECTION.
